Vol. 39, No. 3, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 306: 1
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Primes in products of rings

Joel L. Cunningham

Vol. 39 (1971), No. 3, 615–617
Abstract

This paper is an elementary note which indicates how Harrison’s primes sit in certain kinds of rings. It is proved that primes behave nicely under finite direct products. Also it is shown that any nil ideal is a subset of every prime. This gives information about the primes of artinian rings.

Mathematical Subject Classification
Primary: 16A66
Milestones
Received: 21 October 1970
Published: 1 December 1971
Authors
Joel L. Cunningham